# SDR ASAA12511594

- Difficulty date: May 24, 2012
- Submitted: May 30, 2012
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 20,313 hours, 6,120 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 902020
- Condition: Inoperative
- Location: Apu Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FIRE DETECTOR INOPERATIVE LIGHT CAME ON INFLIGHT.  ACFT GROUNDED.  PERFORMED APU FIRE DET BITE, INDICATED TAIL PIPE DET FAULT.  R & R APU TAILPIPE DETECTOR REF MM 26-15-01, OPS CHECK NORMAL.
